How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64646
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I have noticed an increased thirst, drop in appetite and a

Resolved Question:

I have noticed an increased thirst, drop in appetite and a big increase in my need to urinate frequently.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
increased thirst and increased urination can in some patients can be a sign of diabetes.
anxiety can cause drop in appetite and if you are not drinking enough water daily, this can cause increased thirst
anxiety can cause nervous bladder and more frequent urination.
how old are you?
are you male or female?
when was the last time you saw your GP doctor to get blood tests?
are you taking any medications?
Expert:  DrRussMD replied 1 year ago.
HelloThis is not typical of anxiety.Possible causes with this clear picture areNew diabetes, early.Kidney disease.Pituitary disease.Diabetes being the main cause, kidney disease being more rareand pituitary disease being more rare.It is not typically from not drinking water as long as you have normalthirst mechanisms.I am a double board certified doctor.Find me, Dr. Thomas, by request.Please click a positive rating and then let me know if you have more questions.
Customer: replied 1 year ago.
I am a 30 year old male taking no medication and have not had a blood test for a long time. I do have a diabetic sister who is insulin dependant
Expert:  DrRussMD replied 1 year ago.
Please see my extensive answer above.This is the second expert.This is quite likely to be early diabetes.That would be the most common cause.Followed by, kidney disease, then pituitary disease.Please click a positive rating for Dr. Thomas.Find me as needed in the medical category.You have to click the positive on my answer page for me to get credited and paid by just answer.I am a double board certified clinical doctor with over 20 years experience hand have taken care of 100s to 1000s of patients with this problem, as the primarily responsible doctor.See my profile.
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64646
Experience: Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
DrRussMD and 3 other Medical Specialists are ready to help you
Expert:  DrRussMD replied 1 year ago.
thanksIf you would like to know how to reverse this, and avoid lifelong medication, find me in medical by request.Use a long request lock [see my link below] and "for Dr. Thomas only" in the question title. I am board certified in integrative medicine, internal medicine, trained in functional medicine and homeopathy, etc. I am here daily: use my request link as needed and “for Dr. Thomas” in the question title. Give that link to friends, family, associates, etc. Find me as needed for correct, safe and accurate answers.
Customer: replied 1 year ago.
Thanks I assume my next step is to try an get an appointment to visit my local gp
Expert:  DrRussMD replied 1 year ago.
Yes.This should includeExamination and historyAll routine labs, which will include a fasting glucoseurinalysisIf the lab is possitive, you should have a micro albumin of the urine to rule out early kidney problems, as they do not show up on routine testing.Good luck.Find me anytime.Use a request lock and "for Dr. Thomas only" in the medical category.I am here daily.

Related Medical Questions